# SDR ERAA078424

- Difficulty date: March 14, 2002
- Submitted: April 15, 2002
- Operation: General aviation
- Aircraft: N134EH
- Make and model: Bolkms BO105S
- Aircraft serial: 635
- Aircraft time: 11,817 hours
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Cover
- Condition: Corroded
- Location: Sump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SENT FOR REPAIR 11/2001 AND RETURNED 1/18/2002 AND COULD NOT BE USED ON THE AIRCRAFT DUE TO LINE OF CORROSION PITTS ON AFT SUMP COVER.
